# SDR AALA201808109009

- Difficulty date: August 9, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N909NN
- Make and model: Boeing 737823
- Aircraft serial: 31159
- Aircraft time: 18,819 hours, 7,525 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Faulty
- Location: L2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 SLIDING WINDOW DIFFICULT TO OPEN.  MAINTENANCE LUBRICATED THE L2 WINDOW IAW 56-10-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
